# SDR QXEA2024062800166

- Difficulty date: June 25, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 18,200 hours, 11,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTX FOUND L2 DOOR FWD FLOOR FITTING OUT OF ADJUSTMENT. INSTALLED PINS IAW E175 AMM TASK 52-00-23-900-801-A STEPS 8(D)(E). CONDUCTED INITIAL MEASUREMENT OF FLOOR FITTINGS, FOUND FWD FITTING TO BE AT .350 AND AFT FITTING TO BE AT .300, ADJUSTED FORWARD FLOOR FITTING IAW E175 AMM TASK 52-12-00-820-801-A. NEW FWD DIMENSION FOUND TO BE AT .256. OPS TEST GOOD, NDN. PINTS REMOVED IAW E175AMM TASK 52-00-23-910-011-A.
